Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 321, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 18, 2010, 9:28 PM CDT for Adair County, Macon County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2010, 9:28 PM CDT (02:28 UTC)
- Expired
- Sep 18, 2010, 10:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adair County, MO, Macon County, MO
The radar
The Des Moines radar (KDMX), 203 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 9:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
314
WUUS53 KEAX 190228
SVREAX
MOC001-121-190300-
/O.NEW.KEAX.SV.W.0321.100919T0228Z-100919T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 PM CDT SAT SEP 18 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
NORTH CENTRAL MACON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1000 PM CDT
* AT 925 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL IN NOVINGER. THIS STORM WAS LOCATED NEAR
KIRKSVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...LA PLATA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL
AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3995 9235 4008 9286 4016 9286 4031 9277
4024 9235
TIME...MOT...LOC 0227Z 306DEG 27KT 4016 9264
WIND...HAIL <50MPH 1.00IN
$$
CUTTER2 follow-up statements
366 WWUS53 KEAX 190236 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 936 PM CDT SAT SEP 18 2010 MOC001-121-190300- /O.CON.KEAX.SV.W.0321.000000T0000Z-100919T0300Z/ MACON MO-ADAIR MO- 936 PM CDT SAT SEP 18 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAIR AND NORTHEASTERN MACON COUNTIES UNTIL 1000 PM CDT... AT 934 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... LA PLATA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND GIBBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3995 9235 4012 9275 4029 9266 4024 9235 TIME...MOT...LOC 0236Z 306DEG 27KT 4012 9257 WIND...HAIL <50MPH 1.00IN $$ CUTTER
566 WWUS53 KEAX 190257 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 957 PM CDT SAT SEP 18 2010 MOC001-121-190307- /O.EXP.KEAX.SV.W.0321.000000T0000Z-100919T0300Z/ MACON MO-ADAIR MO- 957 PM CDT SAT SEP 18 2010 ...THE SEVERE THUNDERSTORM WARNING FOR ADAIR AND NORTHEASTERN MACON COUNTIES WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3995 9235 4012 9275 4029 9266 4024 9235 TIME...MOT...LOC 0257Z 306DEG 27KT 4003 9240 $$ CUTTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:20 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Sep 18, 3:20 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 320 PM CDT SAT SEP 18 2010 .DISCUSSION... OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE. HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE) HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING. OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF (WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS. OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS. THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC. CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR. WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES. && .AVIATION... VERY LARGE UNCERTAINTY THROUGHOUT THE TAF PERIOD REGARDING BOTH THUNDERSTORM CHANCES THIS AFTERNOON...AND VSBY/CIG FLIGHT RESTRICTION LATE TONIGHT AND SUNDAY MORNING. WEAK OUTFLOW BOUNDARY HAS PUSHED SOUTH OF TERMINALS...WITH SHALLOW SYNOPTIC FRONT NOW NEARLY STALLED OVER SERN NEBRASKA. CONVERGENCE BETWEEN THESE TWO FEATURES WAS RATHER WEAK...HOWEVER ATMOSPHERE WAS BECOMING QUITE UNSTABLE AND SUPPORTIVE OF CB DEVELOPMENT THIS AFTERNOON. KEPT CB MENTION GOING DURING THE MID/LATE AFTERNOON...ANTICIPATING SCT DEVELOPMENT JUST WEST OF TERMINALS. WILL AMEND FOR A STRONGER MENTION ONCE INITIATION TAKES PLACE AND BETTER TIMING AND PLACEMENT CAN BE DETERMINED. OTHERWISE...CONVECTIVE ACTIVITY SHOULD PUSH SOUTHEAST OF TERMINALS THIS EVENING...AND THINKING NOCTURNAL PRESSURE RISES BEHIND THE SYNOPTIC FRONT AIDED BY MESOSCALE CONVECTIVE INFLUENCES WILL BEGIN TO PULL LOWER CIGS SOUTH TOWARDS THE MISSOURI RIVER. INCREASING LLJ SHOULD PULL MOISTURE NORTH OF THIS BOUNDARY OVERNIGHT...AND HAVE JUST INCLUDED A VCSH MENTION AT THIS TIME. STAYED ON THE MOST PESSIMISTIC SIDE WITH GFS/MAV GUIDANCE BRINGING IFR/LOWER MVFR FLIGHT RESTRICTIONS INTO THE AREA BEFORE SUNRISE. WILL HAVE TO WATCH SOUTHWARD PROGRESSION OF IFR CIGS OVERNIGHT...AND MAY BE ABLE KEEP KANSAS CITY TERMINALS VFR IF NAM/MET GUIDANCE COMES TO FRUITION. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 18, 1:00 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT SEP 18 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM AND UNSTABLE AIRMASS HAS DEVELOPED SOUTH OF A FRONT STRETCHED ACROSS FAR NORTHWEST MISSOURI. SCATTERED THUNDERSTORMS ARE EXPECTED OVER EASTERN KANSAS AND WEST CENTRAL MISSOURI LATER THIS AFTERNOON...WITH A FEW STRONG TO PERHAPS SEVERE STORMS POSSIBLE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO MAY BE POSSIBLE IMMEDIATELY AFTER THUNDERSTORMS INITIATE...ESPECIALLY ALONG AN OLD OUTFLOW BOUNDARY EXTENDING FROM CENTRAL MISSOURI THROUGH EAST CENTRAL KANSAS. ANY THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO MOVE SOUTH OF THE OUTLOOK AREA THIS EVENING...WITH ADDITIONAL THUNDERSTORMS ACTIVITY LIKELY NEAR THE IOWA BORDER AFTER MIDNIGHT AND CONTINUING INTO EARLY SUNDAY MORNING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF THESE STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY RAINFALL ALSO POSSIBLE. ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING FOR LOCATIONS SOUTH OF A ST. JOSEPH TO KIRKSVILLE LINE. 21
In the hours before
Local storm report, Sep 18, 8:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 7 S SEDALIA 38.60N 93.23W
09/18/2010 E1.50 INCH PETTIS MO EMERGENCY MNGR
0803 PM HAIL 6 ESE GREEN RIDGE 38.59N 93.31W
09/18/2010 E1.00 INCH PETTIS MO EMERGENCY MNGR
&&
SFORTINSpecial weather statement, Sep 18, 8:27 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT SAT SEP 18 2010
MOZ037-190200-
JACKSON MO-
827 PM CDT SAT SEP 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON COUNTY UNTIL 900
PM CDT...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAYTOWN...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER HAS ALREADY OCCURRED WITH THIS
STORM IN WESTERN RAYTOWN...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SUGAR CREEK...INDEPENDENCE...BLUE SPRINGS...COURTNEY...GRAIN
VALLEY...LAKE TAPAWINGO AND MAYWOOD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3904 9458 3913 9446 3913 9444 3918 9438
3916 9437 3918 9435 3900 9418 3893 9446
TIME...MOT...LOC 0126Z 232DEG 19KT 3901 9445
CUTTERLocal storm report, Sep 18, 8:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL RAYTOWN 38.99N 94.47W
09/18/2010 E1.00 INCH JACKSON MO LAW ENFORCEMENT
&&
SFORTINSpecial weather statement, Sep 18, 9:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 911 PM CDT SAT SEP 18 2010 MOZ037-038-190300- JACKSON MO-LAFAYETTE MO- 911 PM CDT SAT SEP 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE AND CENTRAL JACKSON COUNTIES UNTIL 1000 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE TAPAWINGO...OR NEAR BLUE SPRINGS... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLUE SPRINGS...GRAIN VALLEY...OAK GROVE...TARSNEY LAKES...BATES CITY AND NAPOLEON. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3914 9402 3891 9404 3897 9441 3908 9441 TIME...MOT...LOC 0210Z 268DEG 13KT 3903 9431 CUTTER
Special weather statement, Sep 18, 9:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SAT SEP 18 2010
MOZ044-045-190300-
JOHNSON MO-PETTIS MO-
913 PM CDT SAT SEP 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 1000 PM CDT...
AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WARRENSBURG...MOVING SOUTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARRENSBURG...KNOB NOSTER AND WHITEMAN AIR FORCE BASE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3880 9390 3894 9381 3893 9370 3886 9340
3863 9355
TIME...MOT...LOC 0213Z 294DEG 16KT 3884 9374
CUTTERLocal storm report, Sep 18, 9:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 4 W NOVINGER 40.23N 92.78W
09/18/2010 E1.00 INCH ADAIR MO TRAINED SPOTTER
&&
MDUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:15 PM CDT | Areal Flood Advisory | EAX | Johnson | 6 hr |
| Sep 18, 7:18 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
| Sep 18, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 29 min |
| Sep 18, 7:48 PM CDT | Special Weather Statement | EAX | Lafayette | 42 min |
| Sep 18, 7:50 PM CDT | Special Weather Statement | EAX | Macon | 40 min |
| Sep 18, 7:53 PM CDT | Special Weather Statement | EAX | Putnam | 52 min |
| Sep 18, 7:59 PM CDT | Special Weather Statement | EAX | Howard | 46 min |
| Sep 18, 8:00 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 30 min |
| Sep 18, 8:06 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 4 hr |
| Sep 18, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 29 min |
| Sep 18, 8:27 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| Sep 18, 8:37 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 23 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 31 min |
| Sep 18, 9:08 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 7 hr |
| Sep 18, 9:11 PM CDT | Special Weather Statement | EAX | Jackson | 49 min |
| Sep 18, 9:13 PM CDT | River Flood Warning | EAX | Jackson | 9 hr |
| Sep 18, 9:13 PM CDT | Special Weather Statement | EAX | Johnson | 47 min |
| Sep 18, 9:49 PM CDT | Special Weather Statement | EAX | Mercer | 41 min |
| Sep 18, 10:01 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more | 14 hr |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 26 min |
| Sep 18, 10:21 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 118 min |
| Sep 18, 10:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 24 min |
| Sep 18, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte, Ray | 6 hr |
| Sep 18, 11:17 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 21 min |
| Sep 18, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 25 min |
| Sep 18, 11:25 PM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 6 hr |
| Sep 18, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:05 AM CDT | Special Weather Statement | EAX | Caldwell | 40 min |
| Sep 19, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:19 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Sep 19, 12:36 AM CDT | Special Weather Statement | EAX | Grundy | 39 min |
| Sep 19, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 34 min |
| Sep 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Sep 19, 1:15 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 1:29 AM CDT | Special Weather Statement | EAX | Clinton | 46 min |
| Sep 19, 1:32 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, Platte | 28 min |
| Sep 19, 1:34 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 26 min |
| Sep 19, 1:51 AM CDT | Special Weather Statement | EAX | Mercer | 39 min |
| Sep 19, 1:56 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 28 hr |
| Sep 19, 2:00 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 2:01 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Sep 19, 2:32 AM CDT | Special Weather Statement | EAX | Daviess | 43 min |
| Sep 19, 3:48 AM CDT | Flash Flood Warning | EAX | Harrison, Worth | 8 hr |
| Sep 19, 3:55 AM CDT | Severe Thunderstorm Warning | EAX | Harrison | 35 min |
| Sep 19, 4:11 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 34 min |
| Sep 19, 4:42 AM CDT | Special Weather Statement | EAX | Grundy | 48 min |
| Sep 19, 5:01 AM CDT | Flash Flood Warning | EAX | Chariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 7 hr |
| Sep 19, 5:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Sep 19, 5:46 AM CDT | Special Weather Statement | EAX | Linn | 29 min |
| Sep 19, 5:48 AM CDT | Special Weather Statement | EAX | Livingston | 27 min |
| Sep 19, 6:48 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Howard, Livingston, Macon, Randolph | 5 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Chariton, Macon | 21 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Linn, Livingston | 45 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 10 days |
| Sep 19, 11:51 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.